Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
josesgirl1254

Josesgirl Accutane Journal

Recommended Posts

I started Accutane for the second time in my life on March 13, 2005. It is now March 29, 2005 and I am breaking out so much I want to cry. The dermatologist started me off on Sterapred and Accutane which kept my initial breakout at bay for a while. Immediately after the treatment stopped my cysts and nodules returned. Today I went to the dermatologist to have a nurse extract my cysts and give me prednisone shots. My skin is very bumpy but a little less sore. They told me this was normal and gave me erythromycin 2% and a bp creme. It is depressing at this point my acne worsened and I don't really want to go out much. Chicago has become sunny just this week, just when my acne go out of control. I'm trying to hold on to the hope of this Accutane giving me a break from this flare up cycle I have in the winter time.

I want to thank Casside, whenever I read your success and positive attitude I feel a little better.

See ya

Share this post


Link to post
Share on other sites

Well today is March 30, 2005, my skin is so scarred I hate to go outside. Today I felt a little better so I took my nieces and nephews to an exhibit. I felt like people were looking, it was probably in my mind but it still made me uneasy. At least I have less nodule acne than a few day ago. I have a consistent 3 whiteheads that rear their ugly heads in the morning and at midday. This time the acne is very stubborn, usually after an extraction and cleansing my skin goes flat. This time I have a lot of little swollen areas that are not healing. I will continue to use the erythomycin in the morning and evening with the BP. My lips have turned a whole different color, I think I've lost so much skin they look pink.

I wish I could make this end faster but I guess it is a process. Will try to continue on a positive note no matter what.

YEAH RIGHT

Share this post


Link to post
Share on other sites

March 31, 2005

My skin is started to get dry, most of the nodules and cysts have dried up. My skin has lightened up a little but I still have so many dark spots you can connect the dots. I'm going to get a medical facial at the clinic I receive my Accutane from, hopefully the derm can help me to control some of the side effects. I feel a little better yesterday after going out (IN THE SUN), without makeup. I'm determine not to feel low about myself. I know I'm doing something that will help my skin for a while. I just want to continue proper maintenance of my acne after this. I'm thinking about taking some stress management courses soon so I can keep a certain level of calm in all situations.

Share this post


Link to post
Share on other sites

Today I want to have a pity party eusa_boohoo.gif I woke up with slightly better skin, then by the nighttime I had a small breakout evil.gif . I guess I can't win for losing, my skin is so scarred up I don't think I can begin to clear. So many dark spots my makeup doesn't begin to match my skin tone. The dark blemishes all over look like measles to me. Anyway I went with my brother to a union meeting, I had to dress up and put on makeup. I wore my hair over on each side, I probably broke it out myself.

I'm putting bp on at night to keep the breakouts from becoming too inflamed. I hope to improve soon. It is getting very sunny in Chicago, I'm so embarrassed to walk around with these pimples. I go tomorrow for a blood test for the next round of Accutane my first month is almost over. I've been taking garlic to reduce my cholesterol level. I want to make sure to be just right for my blood test. I don't want to stop now.

Share this post


Link to post
Share on other sites

you're way ahead of me, i just started on March 24....but i'd love to be over my first month of accutane...like you are...it's like a milestone...it could only get better from this...

keep your head up, you'll be clear in no time! we just have to be patient and let tane work its magic.

Share this post


Link to post
Share on other sites

Hey Joses

I highly suggest you do not use BP while oN Accutane as it can lead to bad scarring. WHen I first took Accutane I continued using BP for the first month or so and it has left my skin with a red tone and my skin has become extremely senstive.

Be warned

Happy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×